# SDR DL76S953876

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamps
- Condition: Failed
- Location: Cabin
- Component: OL3071BPEGPL
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND PATH LIGHTS OUT AT SEATS 11AB, 38AB.  REPLACED LAMPS, BOTH LIGHTS CK NORMAL.
